# SDR F3LA2024072300108

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N376FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10327
- Aircraft time: 12,249 hours, 5,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LP442391-1. BATTERY EPSU (EMERGENCY LIGHTING POWER SUPPLY) 10WL FAULTED DURING A SCHEDULED MAINTENANCE CHECK.  CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK AND BITE CHECK OF EPSU PER TSM 33-51-00-810-822-A. TESTS AND BITE CHECKS WERE GOOD. NO FAULTS NOTED. A/C READY FOR CONTINUED SERVICE.
